# SDR SWAA2021072690673

- Difficulty date: July 1, 2021
- Submitted: July 26, 2021
- Operation: Air carrier
- Aircraft: N913WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29840
- Aircraft time: 43,304 hours, 26,170 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 727d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ACB R/H FLOOR-TO-SIDEWALL SUPPORT; BS 727D+6; RBL 21; WL 157 (MARKED) ; / [01] REMOVED CORROSION ON ACB R/H SIDEWALL SUPPORT AT BS 727D+6 RBL 21 WL 157; REWORKED AREA; L: 4' W: 0.800' ORIGINAL THICKNESS 0.040' REMOVED MAT. 0.008' REMAINING MAT. 0.032' FOUND TO BE OUT LIMIT IAW SRM 53-00-53-1A-2; TOOL ID: ATS1671 DUE DATE: 01/2022; [02] LOCATED AND DRILLED NEW ACB R/H FLOOR TO SIDEWALL SUPPORT BS 727 - 767 RBL 21 WL 157 IAW SRM 51-40-05 AND SRM 53-60-53-0I-2 OK TO TREAT AND PRIME; [03] LOCATED AND DRILLED NEW ACB R/H FLOOR TO SIDEWALL SUPPORT BS 727 - 767 RBL 21 WL 157; MATERIAL USED BAC1496-377 #7075T62 LOT#1459405-1 IAW SRM 51-40-05 AND SRM 53-60-53-0I-2 OK TO TREAT AND PRIME; [04] VERIFIED CORROSION DAMAGE OUT OF LIMITS PER SRM 53-00-53-1A-2.; [05] VERIFIED PART FABRICATED; LOCATED AND DRILLED PER DWG 146A7502; SRM 51-40-05 AND SRM 53-60-53-0I-2.  OK TO TREAT AND PRIME.; [06] APPLIED CHEMICAL CONVERSION COATING AND PRIMER ON NEW SIDEWALL SUPPORT AT BS 727 TO BS 767 ACB RBL 21 WL 157; IAW SRM 51-20-01-0G-0 AND SOPM 20-41-02; [07] VERIFIED APPLICATIONS CHEMICAL CONVERSION COATING AND PRIMER PER SRM 51-20-01-0G; SOPM 20-41-02.; [08] OK TO INSTALL THE NEW ACB SIDEWALL SUPPORT AT BS 727 TO BS 767 ACB RBL 21 WL 157;
